MathSciNet Relay Station
MathSciNet bibliographic data
MR1996845 14B05 (14E05)
Hironaka, Heisuke Theory of infinitely near singular points. J. Korean Math. Soc. 40 (2003), no. 5, 901–920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement